MathSciNet Relay Station
MathSciNet bibliographic data
MR1348866 (97a:57011) 57M60 (57M50 57S20)
Lee, Jong Bum; Lee, Kyung Bai; Raymond, Frank Seifert manifolds with fiber spherical space forms. Trans. Amer. Math. Soc. 348 (1996), no. 9, 3763–3798.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement